Recursive equilibria in an Aiyagari-style economy with permanent income shocks


Kuhn, Moritz



DOI: https://doi.org/10.1111/iere.12018
URL: https://onlinelibrary.wiley.com/doi/full/10.1111/i...
Additional URL: https://www.jstor.org/stable/24517066
Document Type: Article
Year of publication: 2013
The title of a journal, publication series: International Economic Review
Volume: 54
Issue number: 3
Page range: 807-835
Place of publication: Malden, MA
Publishing house: Wiley-Blackwell
ISSN: 0020-6598 , 0020-6598
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Kuhn, Moritz (2013) Recursive equilibria in an Aiyagari-style economy with permanent income shocks. International Economic Review Malden, MA 54 3 807-835 [Article]


+ Search Authors in

BASE: Kuhn, Moritz

Google Scholar: Kuhn, Moritz

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item